# SDR 0104589902

- Difficulty date: November 29, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N952N
- Make and model: Doug DC-9-31
- Aircraft serial: 47073
- Aircraft time: 81,735 hours, 99,066 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 8020081104
- Part serial: 00733
- Condition: Reads High
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE CAPTAIN NOTICED A DISCREPANT READING BETWEEN HIS AND FIRST OFFICER'S AIRSPEED INDICATORS.  NR 1 WAS INDICATING 110 KTS AND NR 2 INDICATED 80 KTS.  THE TAKEOFF WAS ABORTED SAFELY AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE NR 1 AIRSPEED INDICATOR AFTER CHECKING THAT ALL LINES AND CONNECTIONS WERE SECURE.  AIRCRAFT RETURNED TO SERVICE.
